MathSciNet Relay Station
MathSciNet bibliographic data
MR621017 (83m:10043) 10D25
Milne, J. S.; Shih, Kuang-yen The action of complex conjugation on a Shimura variety. Ann. of Math. (2) 113 (1981), no. 3, 569–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement